×

zbMATH — the first resource for mathematics

Neuere Fassungen des Riemann-Helmholtz-Lieschen Raumproblems. (German) Zbl 0074.36103

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Riemann, B.: Über die Hypothesen, welche der Geometrie zugrunde liegen, 1854 gehaltener Habilitationsvortrag, 1867 veröffentlicht in Abh. Ges. Wiss. Göttingen15 = Werke 1876, 254-269.
[2] Helmholtz, H.: Über die thatsächlichen Grundlagen der Geometrie. (Vortrag vom 22. Mai 1866?) Verh. Naturhist. med. Verein Heidelberg4, 197-202 (1868) = Wissensch. Abh. II (1883), 610-617.
[3] Helmholtz, H.: Über die Thatsachen, die der Geometrie zum Grunde liegen. Nachr. Ges. Wiss. Göttingen1868, 193-221 = Wissensch. Abh. II (1883), 618-639.
[4] Erdmann, B.: Die Axiome der Geometrie. Leipzig 1877. · JFM 09.0032.01
[5] Lie, S.: Über die Grundlagen der Geometrie. Berichte Ges. Wiss. Leipzig42, 284-321, 355-418 (1890) = Ges. Abh. II, 1, 380-468.
[6] Lie, S.: Theorie der Transformationsgruppen III, Abt. V. Leipzig 1893.
[7] Cantor, G.: Über die Ausdehnung eines Satzes aus der Theorie der trigonometrischen Reihen. Math. Ann.5, 123-132 (1872) = Ges. Abh. 92-102. · JFM 04.0101.02 · doi:10.1007/BF01446327
[8] Dedekind, R.: Stetigkeit und irrationale Zahlen. Braunschweig 1872. · JFM 36.0242.01
[9] Stolz, O.: Bolzano’s Bedeutung in der Geschichte der Infinitesimalrechnung. Math. Ann.18, 255-279 (1881), speziell 269. · JFM 13.0035.02 · doi:10.1007/BF01445852
[10] Stolz, O.: Zur Geometrie der Alten, insbesondere über ein Axiom des Archimedes. Math. Ann.22, 504-519 (1883). · JFM 15.0022.02 · doi:10.1007/BF01443264
[11] Veronese, G.: I continuo rettilineo e l’assioma V d’Archimede. Atti Accad. Linc., Memorie cl. fis. (4)6, 603-624 (1890). · JFM 22.0541.01
[12] Hilbert, D.: Grundlagen der Geometrie, Anhang IV (1902). · JFM 33.0486.02
[13] Weyl, H.: Mathematische Analyse des Raumproblems. Berlin 1923. · JFM 50.0368.06
[14] Brouwer, L. E. J.: Die Theorie der endlichen kontinuierlichen Gruppen, unabhängig von den Axiomen von Lie. Math. Ann.67, 246-267 (1909);69, 181-203 (1910). · JFM 40.0194.01 · doi:10.1007/BF01450182
[15] Moore, R. L.: On the Lie-Riemann-Helmholtz-Hilbert problem of the foundations of geometry. Amet. J. Math. (2)41, 299-319 (1919). · JFM 47.0513.02 · doi:10.2307/2370289
[16] Süss, W.: Beiträge zur gruppentheoretischen Begründung der Geometrie. Tohoku Math. J.26, 365-385 (1926);27, 214-242 (1926);28, 228-241 (1927). ? Jap. J. Math.4, 97-119 (1927). · JFM 52.0565.04
[17] Cairns, St. S.: An axiomatic basis for plane geometry. Trans. Amer. Math. Soc.35, 234-244 (1923). · JFM 59.0550.02 · doi:10.1090/S0002-9947-1933-1501680-2
[18] Lubben, R. G.: The double elliptic case of the Lie-Riemann-Helmholtz problem of the foundation of geometry. Fundamenta Math.11, 34-95 (1928). · JFM 54.0596.04
[19] Kérékjarto, B. de: Sur le groupe des homographies et des antihomographies d’une variable complexe. Comment. Helvet.13, 68-82 (1950).
[20] Montgomery, D., andL. Zippin: Topological group foundations of rigid space geometry. Trans. Amer. Math. Soc.48, 21-49 (1940). · Zbl 0024.06304 · doi:10.1090/S0002-9947-1940-0002148-9
[21] Kolmogoroff, A.: Zur topologisch-gruppentheoretischen Begründung der Geometrie. Nachr. Ges. Wiss. Göttingen1930, 208-210. · JFM 56.1121.03
[22] Birkhoff, Garret: Metric foundations of Geometry. Proc. Nat. Acad. Sci.27, 402-406 (1941). · Zbl 0060.32705 · doi:10.1073/pnas.27.8.402
[23] Birkhoff, Garret: Metric foundations of Geometry I. Trans. Amer. Math. Soc.55, 465-492 (1944). · Zbl 0060.32706
[24] Busemann, H.: Metric Methods in Finsler spaces. Ann. of Math. Studies8 (1942). · Zbl 0063.00672
[25] Wang, H. C.: Two-point homogeneous spaces. Ann. of Math. (2)55, 177-191 (1952). · Zbl 0048.40503 · doi:10.2307/1969427
[26] Wang, H. C.: Two theorems on metric spaces. Pacific J. Math.1, 473-480 (1951). · Zbl 0044.19602
[27] Tits, J.: Etude de certains espaces métriques. Bull. Soc. Math. Belg.1952, 44-52 (1953). · Zbl 0052.16201
[28] Tits, J.: Sur un article précédent: Etudes de certains espaces mátriques. Bull. Soc. Math. Belg.1953, 124-125 (1953).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.